Please use this identifier to cite or link to this item: https://ah.nccu.edu.tw/handle/140.119/120124


Title: On the choice of the smallest sample size for some populations
Authors: 宋傳欽
SONG, C. C.
Contributors: 應數系
Date: 1987-03
Issue Date: 2018-09-25 16:21:42 (UTC+8)
Abstract: The property of a strictly decreasing sequence is applied to find the smallest sample size for a population with an exponential or a Poisson distribution when the upper bounds for the probabilities of the two types of errors are preassigned. A lower bound for the smallest sample size is also derived for each of the two populations.
Relation: Bulletin of the Institute of Mathematics. Academia Sinica, 15(1), 49-57
AMS MathSciNet:MR947775
Data Type: article
Appears in Collections:[應用數學系] 期刊論文

Files in This Item:

File Description SizeFormat
index.html0KbHTML156View/Open


All items in 學術集成 are protected by copyright, with all rights reserved.


社群 sharing